Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Could this be a side effect??
Jul 10, 2003

I have been taking treatment for HIV for the past 5 years. I have been on only one regimen (combivir and viracept). Over the past 12 months I have noticed my veins becoming more prounounced on my arms and legs. Its even to the point where friends have made comments to me this summer when i'm wearing shorts. Could this be caused by the HIV and/or treatment??

Response from Dr. Moyle

It is certainly possible. It is worth talking to your Doctor to confirm that he agrees and the discuss some modifications of therapy..away from AZT and from PIs

Good luck

Graeme


Previous
Price New fill
Next
Sitting Duck for facial wasting

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement